# SDR AALA200802347

- Difficulty date: October 16, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 80,544 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 22846
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY PORTABLE LIGHT AT COCKPIT DOOR INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT ASSEMBLY AT COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
